Lower subdifferentiability in minimax fractional programming

C. Bajona-Xandri, J. E. Martínez-Legaz

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)

Abstract

Minimax fractional programming problems are analyzed from the view-point of lower subdifferentiability, obtaining Kuhn-Tucker type optimality conditions. Multiobjective optimization problems with fractional objectives are also studied. © 1999 OPA (Overseas Publishers Association) N.V. Published by license under the Gordon and Breach Science Publishers imprint.
Original languageEnglish
Pages (from-to)1-12
JournalOptimization
Volume45
Issue number1-4
DOIs
Publication statusPublished - 1 Jan 1999

Keywords

  • Fractional programming
  • Lower subdifferentiable functions
  • Multiobjective optimization
  • Optimality conditions

Fingerprint Dive into the research topics of 'Lower subdifferentiability in minimax fractional programming'. Together they form a unique fingerprint.

  • Cite this